Fractal structures in nonlinear plasma physics

TitleFractal structures in nonlinear plasma physics
Publication TypeJournal Article
Year of Publication2011
AuthorsViana, RL, da Silva, EC, Kroetz, T, Caldas, IL, Roberto, M, Sanjuan, MAF
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume3691773812350583226118296176/7769456114450914151594551271906484214717293847122164165386667134315505162717123981448180
Ocorrência193523525424
Pagination371 - 395
Date PublishedApr-01-2013
ISSN1364-503X
URLhttp://rsta.royalsocietypublishing.org/cgi/doi/10.1098/rsta.2010.0253https://syndication.highwire.org/content/doi/10.1098/rsta.2010.0253
DOI10.1098/rsta.2010.0253
Short TitlePhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Paper File